Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Higher bundle gerbes and cohomology classes in gauge theories
Author: Carey, A.
Murray, M.
Wang, B.L.
Citation: Journal of Geometry and Physics, 1997; 21(2):183-197
Issue Date: 1997
ISSN: 0393-0440
Abstract: The notion of a higher bundle gerbe is introduced to give a geometric realisation of the higher degree integral cohomology of certain manifolds. We consider examples using the infinite-dimensional spaces arising in gauge theories.
DOI: 10.1016/S0393-0440(96)00014-9
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.